Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Did I Make a Mistake?

Recommended Posts

Guest

I fasted while on Minocin and after the first day I threw up. I'm afraid I purged my body of three weeks worth of Minocin, and now my dosage might not be affective.

?

Share this post


Link to post
Share on other sites

Um fasting on minocin is just dumb. Your suppoesed to take it with food right (even thoough they say you can take it with or without food)? You are also supposed to take it with pleanty of water or fluids. If you don't it can be really irritating to the lining of your esophagus, stomach, and small intestines.....no wonder you puked.......

But don't worry you didn't puke up 3 weeks worth of the mino, just one dose.....you'll live, just try to eat ocassionally......

Share this post


Link to post
Share on other sites

I fasted while on Minocin and after the first day I threw up. I'm afraid I purged my body of three weeks worth of Minocin, and now my dosage might not be affective.

?

No, you didn't puke up three weeks worth of medication. Mino can cause sickness sometimes. I think, though, you are supposed to take it on an empty stomach as per the directions on the bottle ( from what I remember from way back when). I don;t think it matters that much, although Calcium is supposed to be a big no-no because it supposedly blocks its absorption. Dunno, though.

Share this post


Link to post
Share on other sites

I fasted while on Minocin and after the first day I threw up. I'm afraid I purged my body of three weeks worth of Minocin, and now my dosage might not be affective.

?

Your dosage will never be affective. Antibiotics, although widely prescribed by doctors, have not and will never cure one person of acne in the long run. In fact, it can only make a person's acne worse, by destroying probiotics in your gut which are needed for the complete digestion of food.

Share this post


Link to post
Share on other sites

I fasted while on Minocin and after the first day I threw up. I'm afraid I purged my body of three weeks worth of Minocin, and now my dosage might not be affective.

?

Your dosage will never be affective. Antibiotics, although widely prescribed by doctors, have not and will never cure one person of acne in the long run. In fact, it can only make a person's acne worse, by destroying probiotics in your gut which are needed for the complete digestion of food.

amen to that.....go with probiotics..not antibiotics...!!!

Share this post


Link to post
Share on other sites

I gotta agree with 'acnesuckslikewoe' here. Antibiotics will really do nothing to cure your acne. They may temporarily get rid of pimples, but since you haven't removed the cause of why those bacteria are coming there. And when they do come back your ance will be much worse since antibiotics have destroyed/weakened your natural resistance.

Best thing would have been to continue fasting to get rid of all the antibiotics and those pimples at the same time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×